# SDR SWAA094147

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 78,929 hours, 46,699 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND RT KEEL BEAM CORRODED AT BS 643.  REMOVED AND REPLACED KEEL BEAM SECTION PER SRM.
